# SDR SWAA2024101045786

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 64,448 hours, 38,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER AT ROW 12DEF MISSING<[01] REINSTALLED EMERGENCY OVERWING EXIT LIGHT SIGN/COVER IAW AMM SIP 20-00-00
